# SDR 96ZZZM602

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 716
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FORWARD CARGO COMPARTMENT FLOOR BEAMS HAVE ANCHOR NUTS CORRODED AND CORROSION UNDER ANCHOR NUTS FROM LEFT AND RIGHT LINER ATTACH WEB AT STATION 716.  CUT DAMAGE AREA AS PER SRM 53-10-8 AND INSTALLED REPAIR AS PER SRM 53-10-8, 51-30-2 AND 51-40-3, SIZE 10 INCH BY 1 INCH 7075-T6.
